Nonlinear eigenvalues and analytic hypoellipticity

Sagun Chanillo, Bernard Helffer, Ari Laptev

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


Motivated by the problem of analytic hypoellipticity, we show that a special family of compact non-self-adjoint operators has a nonzero eigenvalue. We recover old results obtained by ordinary differential equations techniques and show how it can be applied to the higher dimensional case. This gives in particular a new class of hypoelliptic, but not analytic hypoelliptic operators.

Original languageEnglish (US)
Pages (from-to)425-443
Number of pages19
JournalJournal of Functional Analysis
Issue number2
StatePublished - Apr 15 2004

All Science Journal Classification (ASJC) codes

  • Analysis


Dive into the research topics of 'Nonlinear eigenvalues and analytic hypoellipticity'. Together they form a unique fingerprint.

Cite this